# SDR FDEA201707092099

- Difficulty date: July 9, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 81,536 hours, 31,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 897
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN SURFACE APPROXIMATELY BS 897, LONGERON 45R HAS A POSSIBLE CRACK.  REPAIRED THE SKIN IAW SRM 53-20-00, VOL 1, FIG 6, SHT 17-19.
